# SDR SWAA2022031571211

- Difficulty date: February 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR R/H FLOOR TO SIDEWALL SUPPORT AT STA 887+18 TO STA 887+19; RBL 21 WL 171. / [01] REMOVED CORROSION ON SEVERAL AREAS FROM UPPER SURFACE FLOOR TO SIDEWALL SUPPORT RBL 21; BS887+18 TO BS887+19; MAX.MAT. LOSS MEASURES : L=2.' X W=2.' X D=0.009' ORIG.THICKNESS IS 0.040' REMAINING THICKNESS 0.031' REWORKED AREAS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARAG. 4.A.(2). DETAIL D USED TOOL ID:ATS1672. S/N:65092939. DUE DATE:03/2022.;[02] VERIFIED CORRECTIVE ACTION 1;[03] FABRICATED AFT CARGO BAY FLOOR R/H NEW FLOOR TO SIDEWALL SUPPORT BS 867 TO BS 947 RBL 21 WL 171;MATERIAL USED 1496-377#7075T62;EXTRUSION LOT#1477731-1; AND LOCATDE AND DRILLED IAW SRM 51-40-05 AND DWG 147A7501 REV:A; APPLIED CHEMICAL CONVERSION AND COATING IAW SRM 51-20-01; APPLY OK TO PRIMER.;[04] VERIFIED CORRECTIVE ACTION ENTRY 3.  OK TO PRIME;[05] APPLIED PRIMER AFT CARGO BAY FLOOR R/H NEW FLOOR TO SIDEWALL SUPPORT BS 867 TO BS 947 RBL 21 WL 171 IAW AMM 51-21-72-370-804.;[06] VERIFIED CORRECTIVE ACTION ENTRY 5.;[07] OK TO INSTALL.;[08] ENAMAL COATING NEEDED PRIOR TO INSTALL IN REFERENCE TO CORRECTIVE ACTION ENTRY 7.;[09] CORRECTED STEP 8 OK TO INSTALL;[10] CORRECTED STEP 8 CARD # TTG8Q004DWHE;[11] VERIFIED CORRECTIVE ACTION ENTRIES 9. AND 10.  OK TO INSTALL NEW FLOOR TO SIDEWALL SUPPORT;[12] INSTALLED ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT AT STA 867 TO STA 947 RBL21 WL171 IAW SRM 51-40-02 AND DWG 147A7500 ;DWG 146A7500;[13] VERIFIED CORRECTIVE ACTION ENTRY 12.
